Xinlong Feng
Xinlong Feng
College of Mathematics and Systems Science,Xinjiang University
Verified email at xju.edu.cn
Title
Cited by
Cited by
Year
An efficient algorithm for solving Troesch’s problem
X Feng, L Mei, G He
Applied Mathematics and Computation 189 (1), 500-507, 2007
842007
Long Time Numerical Simulations for Phase-Field Problems Using p-Adaptive Spectral Deferred Correction Methods
X Feng, T Tang, J Yang
SIAM J. Sci. Comput. 37 (1), A271–A294, 2015
642015
NONLINEAR STABILITY OF THE IMPLICIT-EXPLICIT METHODS FOR THE ALLEN-CAHN EQUATION.
X Feng, H Song, T Tang, J Yang
Inverse Problems & Imaging 7 (3), 2013
632013
The rank of a random matrix
X Feng, Z Zhang
Applied Mathematics and Computation 185 (1), 689-694, 2007
632007
An unconditionally stable compact ADI method for three-dimensional time-fractional convection–diffusion equation
S Zhai, X Feng, Y He
Journal of Computational Physics 269, 138-155, 2014
542014
Stabilized Crank-Nicolson/Adams-Bashforth schemes for phase field models
X Feng, T Tang, J Yang
East Asian J. Appl. Math 3 (1), 59-80, 2013
532013
The local discontinuous Galerkin finite element method for Burger’s equation
L Shao, X Feng, Y He
Mathematical and computer modelling 54 (11-12), 2943-2954, 2011
412011
High order iterative methods without derivatives for solving nonlinear equations
X Feng, Y He
Applied Mathematics and Computation 186 (2), 1617-1623, 2007
402007
Fast explicit operator splitting method and time-step adaptivity for fractional non-local Allen–Cahn model
S Zhai, Z Weng, X Feng
Applied Mathematical Modelling 40 (2), 1315-1324, 2016
352016
A Fourier spectral method for fractional-in-space Cahn–Hilliard equation
Z Weng, S Zhai, X Feng
Applied Mathematical Modelling 42, 462-477, 2017
332017
Investigations on several numerical methods for the non-local Allen–Cahn equation
S Zhai, Z Weng, X Feng
International Journal of Heat and Mass Transfer 87, 111-118, 2015
302015
Numerical simulation of the three dimensional Allen–Cahn equation by the high-order compact ADI method
S Zhai, X Feng, Y He
Computer Physics Communications 185 (10), 2449-2455, 2014
282014
Locally stabilized P1-nonconforming quadrilateral and hexahedral finite element methods for the Stokes equations
X Feng, I Kim, H Nam, D Sheen
Journal of Computational and Applied Mathematics 236 (5), 714-727, 2011
282011
GLOBAL ASYMPTOTICAL PROPERTIES FOR A DIFFUSED HBV INFECTION MODEL WITH CTL IMMUNE RESPONSE AND NONLINEAR INCIDENCE
S Wang, X Feng, Y He
Acta Mathematica Scientia 31 (5), 1959-1967, 2011
282011
A hybrid Bayesian network approach for trade-offs between environmental flows and agricultural water using dynamic discretization
J Xue, D Gui, J Lei, H Sun, F Zeng, X Feng
Advances in Water Resources 110, 445-458, 2017
272017
Finite element method for two‐dimensional time‐fractional tricomi‐type equations
X Zhang, P Huang, X Feng, L Wei
Numerical Methods for Partial Differential Equations 29 (4), 1081-1096, 2013
252013
The characteristic finite difference streamline diffusion method for convection-dominated diffusion problems
L Qian, X Feng, Y He
Applied Mathematical Modelling 36 (2), 561-572, 2012
252012
A block-centered characteristic finite difference method for convection-dominated diffusion equation
S Zhai, L Qian, D Gui, X Feng
International Communications in Heat and Mass Transfer 61, 1-7, 2015
222015
The semi-discrete streamline diffusion finite element method for time-dependented convection–diffusion problems
Z Si, X Feng, A Abduwali
Applied mathematics and computation 202 (2), 771-779, 2008
222008
Application of homotopy perturbation method to the Bratu-type equations
X Feng, Y He, J Meng
Topological Methods in Nonlinear Analysis 31 (2), 243-252, 2008
222008
The system can't perform the operation now. Try again later.
Articles 1–20